- 06-17-2003, 09:54 PM
i just started using my t-heat from BDC. Does anyone else other than me experience discomfort when applying it. after applying bdc's other gels i felt fine, felt like nothing was there on the application site. the t-heat, however feels like flexall on steroids, it has an extreme wierd cold/burning sensation that puts icy hot to shame. i was wondering if anyone else experienced this and if you did how was it remedied? thanks
- 06-17-2003, 11:38 PM
It is supposed to feel like that. Thus the name "T-Heat". Chemo will tell you the "whys" but basically it helps get the good stuff in you. Don't use as much and for God's sake do NOT let any drip down under - talk about discomfort.
- 06-18-2003, 12:24 AM
is the burning partly caused because d-limonene was used instead of pure synthetic pepermint oil which is a cheaper substitute? Furthermore do other fat absolving gels ab-solved, lipoderm-y, and fl7 by avant labs have the same "feel" when applied since they all have similar penetrating agents?
06-18-2003, 03:33 AM
I think the burning feeling is from the menthol crystals he uses (if he uses them) or whatever other substitute he may be using.
Similar Forum Threads
- By Dwight Schrute in forum SupplementsReplies: 43Last Post: 06-12-2003, 12:31 PM
- By Patuba in forum SupplementsReplies: 5Last Post: 05-27-2003, 06:52 PM
- By alittlewhiteboy in forum SupplementsReplies: 4Last Post: 05-09-2003, 09:31 AM
- By curt2go in forum SupplementsReplies: 14Last Post: 04-22-2003, 10:40 AM
- By hamper19 in forum SupplementsReplies: 5Last Post: 11-05-2002, 08:21 PM